Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 5, NWS Atlanta, GA

January 2, 2022Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 2, 2022, 9:47 AM EST for Forsyth County, Georgia. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Jan 2, 2022, 9:47 AM EST (14:47 UTC)
Expired
Jan 2, 2022, 9:06 PM EST
In force
11 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.74 ft at Jan 2, 2022, 2:00 PM EST.

actionminormoderate051001/0201/0301/04
Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

956 
WGUS42 KFFC 021447
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
947 AM EST Sun Jan 2 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Big Creek near Cumming affecting Forsyth County.

For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC117-030300-
/O.NEW.KFFC.FL.W.0005.220102T1447Z-000000T0000Z/
/CMGG1.1.ER.220102T1339Z.220102T1345Z.000000T0000Z.UU/
947 AM EST Sun Jan 2 2022

...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Big Creek near Cumming.

* WHEN...From this morning until further notice.

* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will 
  expand into the natural flood plain of the creek upstream and 
  downstream from the gage at Atlanta Highway or Georgia Highway 9. 
  Large portions of the sidewalk and boardwalk of the Big Creek 
  Greenway will begin to flood. The areas under the Georgia 400 
  Highway and McFarland Road will be covered with around one foot of 
  water. A portion of the sidewalk under Majors Road will be covered 
  with around two feet of water.

* ADDITIONAL DETAILS...
  - At 8:45 AM EST Sunday the stage was 5.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM EST Sunday was 6.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 6 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424


$$
1 follow-up statement
687 
WGUS82 KFFC 030206
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
906 PM EST Sun Jan 2 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Big Creek near Cumming affecting Forsyth County.

GAC117-030315-
/O.CAN.KFFC.FL.W.0005.000000T0000Z-220103T0206Z/
/CMGG1.1.ER.220102T1339Z.220102T1345Z.000000T0000Z.UU/
906 PM EST Sun Jan 2 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Big Creek near Cumming.

* ADDITIONAL DETAILS...
  - At 8:45 AM EST Sunday the stage was 6.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM EST Sunday was 6.1 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 2, 6:44 AM EST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 2, 6:44 AM EST, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
644 AM EST Sun Jan 2 2022

.PREV DISCUSSION... /Issued 406 AM EST Sun Jan 2 2022/

SHORT TERM /Today through Monday/...

Deep Gulf moisture remains across the area with southwest flow
continuing ahead of the cold front beginning to enter northwest
Georgia early this morning. Temperatures ahead of the front remain
in the lower to mid 70s, with dewpoint temperatures in the low er to
mid 60s.

Ahead of the surface front a line of convection is slowly sagging to
the south and southeast with the line of convection entering
northern portions of the Atlanta metropolitan areas currently.
Expect the convection to move through southern metropolitan Atlanta
areas and Athens through 10 am and move into central Georgia by late
morning and early afternoon, exiting east central Georgia towards
midnight. Central Georgia remains under a marginal threat for
severe weather this afternoon where the atmosphere will remain
strongly sheared and unstable. The main threats will be strong to
damaging winds, but cannot rule out an isolated tornado. With the
already wet soils from recent heavy rains, locally heavy
rainfall could produce flash flooding as well.

By this evening wraparound moisture will spread additional showers
across portions of north and central Georgia.  Models are coming
into good agreement as far as cutting the upper low across north
Georgia around midnight.  Models are now trekking the upper low
further south across north Georgia.  Between CAA already
infiltrating the area and the upper low, expect a transition to
light rain/snow showers and to a period of all snow across portions
of north Georgia between 2-8am tomorrow morning. Portions of the
north Atlanta metropolitan area could see a dusting of snow -
generally less than 0.25 inch with the higher elevations could see
up to 2 inches. As the upper low pulls away from the area Monday,
skies will clear with good sunshine expected across much of the area
by mid to late morning, so any snow should melt quickly.

Temperatures today will hold steady or warm slightly behind the
fronts, with colder than normal temperatures expected tonight and
tomorrow.

Atwell

LONG TERM /Monday Night through Saturday/...

The beginning of the long term forecast brings us a reprieve from
the busy weather we started the year with. As the low pressure
system moves off the coast of New England, high pressure begins to
build back in at the surface. Max daily temperatures return to more
seasonal ranges with highs in the 40s and 50s for the extended
period. Low temperatures from the upper 20s to 30s on Tuesday follow
a general warming trend through Thursday when the next disturbance
sweeps through the forecast area. While the surface flow ahead of
the trough is primarily easterly, the airmass does not recover much
in terms of moisture (PWATS still trending ~0.8-1.0") and total
rainfall amounts remain between 0.25-0.5" primarily north of the I-
20 corridor. Temperatures plummet (widespread 20s primarily along
and north of the I-85 corridor) behind the cold front Thursday night
into Friday morning. As such, this system will need to be monitored
for any winter precipitation potential. At this time there is some
uncertainty over timing of the frontal feature and moisture amounts
to be able to dig into those details confidently. We return to quiet
and dry conditions at the end of the long term forecast period.

KAL

AVIATION...
06Z Update...
MVFR at TAF sites will prevail with patchy IFR possible just
ahead of the convection moving through the ATL are and AHN TAF
sites between 11-18Z and the CSG/MCN TAF sites 16-24Z. Light
Showers will be possible again after 00z all TAF sites.
Cigs/Visibility will remain mostly MVFR through 22-24Z with IFR
through the overnight hours. Winds will be SW near 10-15kts with
gusts to 25-30 kts with W winds at 5-10kts as the front moves
through and NW winds with speeds of 10kts and gusting to
20-30kts after 02Z.

//ATL Confidence...06Z Update...
Medium confidence on CIGs, medium to high confidence all other
elements.

Atwell

&&

.AVIATION...
12Z Update...
TAF sites are a mixed of MVFR/VFR as convection moving through
the ATL area and AHN TAF sites currently. Convection should
continue off and on through 22Z with best timing for CSG/MCN sites
between 18-24Z. Light Showers will be possible again after 00z
all TAF sites. Cigs/Visibility will remain mostly MVFR/VFR
through 22-24Z with CIGs deteriorating to IFR after 02Z. Winds
will be SW near 10-15kts with gusts to 25kts through 20-22Z, then W
winds at 5-10kts should prevail as the front moves through and NW
winds with speeds of 10kts and gusting to 20-30kts after 02Z.

//ATL Confidence...12Z Update...
Medium to high confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  38  52  30 /  90  90  30   0
Atlanta         66  34  44  31 /  90  80  10   0
Blairsville     62  28  41  25 /  60  90  20   0
Cartersville    64  32  43  27 /  70  90  10   0
Columbus        70  36  50  32 / 100  70   0   0
Gainesville     65  36  48  31 /  80  90  20   0
Macon           72  39  52  32 / 100  80   5   0
Rome            65  33  45  27 /  60  90  10   0
Peachtree City  66  34  46  28 /  90  80   5   0
Vidalia         78  44  54  34 /  90  80   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from midnight tonight to 9 AM EST Monday
for the following zones: Catoosa...Chattooga...Dade...Dawson...
Fannin...Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens...
Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Atwell
LONG TERM....KAL
AVIATION...Atwell
Hazardous weather outlook, Jan 2, 5:09 AM EST, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
509 AM EST Sun Jan 2 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
509 AM EST Sun Jan 2 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A line of showers and thunderstorms will move across portions of
north and central Georgia today. Some of the storms could become
strong to severe. The primary threats will be damaging wind gusts,
periods of heavy rain, and isolated brief tornadoes.

A Winter Weather Advisory is in effect from midnight tonight to
9AM Monday for portions of far North Georgia. Rain showers
transitioning to snow are possible beginning tonight. Slow down
and use caution when driving as roads may be hazardous.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Snow showers are possible through early Monday morning,
especially in areas of high terrain in the north Georgia
mountains.

Up to two inches of snow are possible and winds could
gust as high as 35 mph at elevations above 2000 feet. Snow
accumulations of up to one inch are possible elsewhere. Please
use caution when driving as roads may become slick.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for today across portions of
north and central Georgia.

In the hours before

Special weather statement, Jan 2, 6:11 AM EST, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
611 AM EST Sun Jan 2 2022

GAZ066-067-078-021145-
Harris GA-Troup GA-Meriwether GA-
611 AM EST Sun Jan 2 2022

...Strong thunderstorms will impact portions of northwestern
Meriwether, Troup and northwestern Harris Counties through 645 AM
EST...

At 610 AM EST, a line of strong thunderstorms was along a line
extending from near Abbottsford to near Denson, and moving east at 55
mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, West Point, Hogansville, Lone Oak, Mountville, Cannonville,
Louise, State Line Park, Abbottsford, Piedmont Heights, Hillcrest,
Big Springs, Wares Crossroads, Jones Crossroads, Baughs Crossroads,
Smiths Crossroad, Whitesville-Pine Lake, Long Cane and Saint Marks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3320 8486 3319 8486 3320 8485 3322 8479
      3281 8493 3279 8515 3281 8517 3283 8517
      3285 8515 3286 8519 3309 8523
TIME...MOT...LOC 1110Z 250DEG 47KT 3307 8515 3289 8529

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jan 2, 6:33 AM EST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 AM EST Sun Jan 2 2022

GAZ053-054-056-057-067-068-070-021200-
Fayette GA-Lamar GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
633 AM EST Sun Jan 2 2022

...Strong thunderstorms will impact portions of Spalding,
southeastern Fayette, northeastern Meriwether, northern Pike,
southwestern Henry, southeastern Coweta and northwestern Lamar
Counties through 700 AM EST...

At 633 AM EST, a line of strong thunderstorms was along a line
extending from Turin to Rocky Mount, and moving east at 45 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Zebulon, Peachtree City, Hampton, Senoia, Milner, Brooks,
Williamson, Turin, Orchard Hill, Haralson, Woolsey, Sunny Side, East
Griffin, Starrs Mill, Walker Mill, Hollonville, Rover, Luella and
Highland Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3332 8468 3336 8439 3335 8435 3336 8435
      3338 8418 3326 8412 3309 8416 3313 8469
TIME...MOT...LOC 1133Z 262DEG 38KT 3331 8463 3317 8464

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 2, 6:36 AM EST, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
636 AM EST Sun Jan 2 2022

GAZ066-067-078-021200-
Harris GA-Troup GA-Meriwether GA-
636 AM EST Sun Jan 2 2022

...Strong thunderstorms will impact portions of southwestern
Meriwether, southeastern Troup and northern Harris Counties through
700 AM EST...

At 635 AM EST, a line of strong thunderstorms was along a line
extending from West Point to near Beans Mill, and moving east at 55
mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, West Point, Pine Mountain, F.d. Roosevelt State Park,
Durand, Jones Crossroads and Whitesville-Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3288 8518 3294 8469 3271 8481 3270 8512
      3272 8512 3274 8511 3274 8513 3276 8514
      3277 8514 3278 8512 3281 8517 3283 8517
      3285 8515 3286 8519
TIME...MOT...LOC 1135Z 260DEG 48KT 3287 8516 3272 8524

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 2, 6:38 AM EST, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 AM EST Sun Jan 2 2022

GAZ067-068-021215-
Meriwether GA-Pike GA-
638 AM EST Sun Jan 2 2022

...Strong thunderstorms will impact portions of central Meriwether
and southwestern Pike Counties through 715 AM EST...

At 638 AM EST, a line of strong thunderstorms was along a line
extending from Mountville to near Baughs Crossroads, and moving east
at 40 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Greenville, Woodbury, Molena, Gay, Stovall, Harris City, Odessadale
and Imlac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3310 8483 3313 8469 3311 8446 3297 8452
      3297 8453 3296 8452 3292 8486 3299 8487
TIME...MOT...LOC 1138Z 265DEG 34KT 3305 8486 3289 8497

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 2, 6:59 AM EST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
659 AM EST Sun Jan 2 2022

GAZ048-056>060-067>071-078-079-021245-
Harris GA-Butts GA-Putnam GA-Monroe GA-Jasper GA-Meriwether GA-
Newton GA-Talbot GA-Pike GA-Henry GA-Lamar GA-Upson GA-Spalding GA-
659 AM EST Sun Jan 2 2022

...Strong thunderstorms will impact portions of eastern Spalding,
southeastern Meriwether, Pike, northern Monroe, Upson, Butts, south
central Newton, northeastern Harris, northwestern Putnam,
southeastern Henry, Jasper, Talbot and Lamar Counties through 745 AM
EST...

At 658 AM EST, a line of strong thunderstorms was along a line
extending from near Jenkinsburg to near Hamilton, and moving east at
35 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Thomaston, Barnesville, Jackson, Forsyth, Monticello,
Zebulon, Hamilton, Talbotton, Locust Grove, Manchester, Pine
Mountain, Woodbury, Waverly Hall, Flovilla, Milner, Warm Springs,
Woodland, Jenkinsburg and Molena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3269 8506 3342 8405 3342 8339 3314 8377
      3313 8381 3311 8380 3264 8442
TIME...MOT...LOC 1158Z 269DEG 32KT 3338 8405 3274 8492

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 2, 7:53 AM EST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
753 AM EST Sun Jan 2 2022

GAZ059-071-072-082-021330-
Monroe GA-Bibb GA-Jones GA-Jasper GA-
753 AM EST Sun Jan 2 2022

...Strong thunderstorms will impact portions of northern Bibb,
eastern Monroe, Jones and southeastern Jasper Counties through 830 AM
EST...

At 753 AM EST, a line of strong thunderstorms was along a line
extending from near Juliette to near Russellville, and moving east at
50 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Forsyth, Gray, Payne, Payne City, Postell, Bradley, Wayside,
Round Oak, Russellville, Wesleyan, Arkwright, Juliette, James,
Bolingbroke, Dames Ferry, Greenberry Crossroads, Clinton, Jarrell
Plantation and Cross Keys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3289 8404 3322 8378 3318 8355 3317 8355
      3317 8354 3316 8346 3298 8341 3280 8364
TIME...MOT...LOC 1253Z 286DEG 42KT 3314 8375 3294 8391

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 9:08 PM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson39 hr
Jan 1, 9:46 PM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker44 min
Jan 1, 9:52 PM ESTTornado WarningFFCDade, Walker8 min
Jan 2, 1:35 AM ESTSpecial Weather StatementFFCChattooga25 min
Jan 2, 2:59 AM ESTSpecial Weather StatementFFCLumpkin31 min
Jan 2, 3:17 AM ESTRiver Flood WarningFFCDade7 hr
Jan 2, 4:06 AM ESTSpecial Weather StatementFFCCobb, Paulding24 min
Jan 2, 4:09 AM ESTWinter Weather AdvisoryFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more29 hr
Jan 2, 4:30 AM ESTSpecial Weather StatementFFCGwinnett30 min
Jan 2, 4:39 AM ESTSpecial Weather StatementFFCCarroll, Douglas36 min
Jan 2, 4:59 AM ESTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison31 min
Jan 2, 5:14 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fulton31 min
Jan 2, 5:51 AM ESTSpecial Weather StatementFFCTroup24 min
Jan 2, 6:11 AM ESTSpecial Weather StatementFFCTroup34 min
Jan 2, 6:33 AM ESTSpecial Weather StatementFFCSpalding27 min
Jan 2, 6:36 AM ESTSpecial Weather StatementFFCHarris24 min
Jan 2, 6:38 AM ESTSpecial Weather StatementFFCMeriwether37 min
Jan 2, 6:59 AM ESTSpecial Weather StatementFFCButts, Harris, Jasper, Lamar, Monroe, Pike and 2 more46 min
Jan 2, 7:53 AM ESTSpecial Weather StatementFFCJones, Monroe37 min
Jan 2, 12:54 PM ESTRiver Flood WarningFFCWhitfield21 days
Jan 2, 1:50 PM ESTSpecial Weather StatementFFCWilcox25 min
Jan 2, 2:10 PM ESTSpecial Weather StatementFFCTelfair35 min
Jan 2, 2:59 PM ESTSpecial Weather StatementFFCWilcox31 min
Jan 2, 3:04 PM ESTSpecial Weather StatementFFCToombs26 min
Jan 2, 3:41 PM ESTSpecial Weather StatementFFCCrisp, Pulaski34 min
Jan 2, 3:55 PM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more20 hr
Jan 2, 3:55 PM ESTWinter Storm WarningFFCFannin, Gilmer, Lumpkin, Murray, Towns, Union and 1 more17 hr
Jan 2, 4:04 PM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox26 min
Jan 2, 4:26 PM ESTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox34 min
Jan 2, 4:45 PM ESTSpecial Weather StatementFFCCrisp, Wilcox30 min
Jan 2, 5:05 PM ESTSpecial Weather StatementFFCDodge, Laurens40 min
Jan 2, 5:23 PM ESTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler, Wilcox16 min
Jan 2, 5:41 PM ESTSpecial Weather StatementFFCTelfair34 min

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.